# SDR AALA20110602TUL06

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME HORIZONTAL DOUBLER SEAM HAS CORROSION AT STATION 1180.  INSTALLED LOWER AFT DOOR STOP PAD FILLER AND DOOR BEAM DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-0177225.
